Back to Search Start Over

Asymptotic tracking control for constrained nonstrict‐feedback MIMO nonlinear systems via parameter compensations.

Authors :
Du, Peihao
Pan, Yingnan
Chadli, Mohammed
Zhao, Shiyi
Source :
International Journal of Robust & Nonlinear Control. 5/25/2020, Vol. 30 Issue 8, p3365-3381. 17p.
Publication Year :
2020

Abstract

Summary: This paper studies the problem of adaptive fuzzy asymptotic tracking control for multiple input multiple output nonlinear systems in nonstrict‐feedback form. Full state constraints, input quantization, and unknown control direction are simultaneously considered in the systems. By using the fuzzy logic systems, the unknown nonlinear functions are identified. A modified partition of variables is introduced to handle the difficulty caused by nonstrict‐feedback structure. In each step of the backstepping design, the symmetric barrier Lyapunov functions are designed to avoid the breach of the state constraints, and the issues of overparametrization and unknown control direction are settled via introducing two compensation functions and the property of Nussbaum function, respectively. Furthermore, an adaptive fuzzy asymptotic tracking control strategy is raised. Based on Lyapunov stability analysis, the developed control strategy can effectually ensure that all the system variables are bounded, and the tracking errors asymptotically converge to zero. Eventually, simulation results are supplied to verify the feasibility of the proposed scheme. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
10498923
Volume :
30
Issue :
8
Database :
Academic Search Index
Journal :
International Journal of Robust & Nonlinear Control
Publication Type :
Academic Journal
Accession number :
142770716
Full Text :
https://doi.org/10.1002/rnc.4938